A regularized goodness-of-fit test for copulas

Genest, Christian, Huang, Wanling, Dufour, Jean-Marie . Journal de la Société Française de Statistique 2013. 154 (1) :64-77

Locate this article in:


  Author = {Genest, Christian and Huang, Wanling and Dufour, Jean-Marie},
  Title = {A regularized goodness-of-fit test for copulas},
  Journal = {Journal de la Société Française de Statistique},
  Volume = {154},
  Number = {1},
  Year = {2013},
  Pages = {64--77},
  Keywords = {ILR, Log-ratio analysis, isometric log-ratio transformation, Aitchison geometry, normal distribution on the simplex, orthonormal coordinates, empirical copula, Gaussian process, Rank, Monte Carlo study, multiplier central limit theorem, Cramér-von Mises statistic, pseudo-observation, Anderson-Darling statistics, special issue on copulas of the Journal of the French Statistical Society}

Similar articles